| Catalog Number |
RBY2C0512 |
| Medical Device Problem Codes |
Material Deformation (2976); Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
11/15/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, an investigation cannot be performed.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.
Event or Problem Description
The patient was undergoing a coil embolization procedure to treat a renal aneurysm using ruby coils.During the procedure, the pusher assembly of the ruby coil was bent while advancing the ruby coil into the lantern delivery microcatheter (lantern).The ruby coil was therefore removed.The procedure was completed using additional ruby coils and the same lantern microcatheter.There was no report of an adverse effect to the patient.